# SDR CA110321002

- Difficulty date: March 20, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172R
- Aircraft time: 2,134 hours
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1C235LFA
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 0923150
- Condition: Split
- Location: Rt Mlg
- Part time: 140 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) ON 4TH LANDING OF THE DAY, PILOT NOTICED VIBRATION & LOSS OF STEERING CONTROL.  ACFT SKIDDED OFF SIDE OF RUNWAY, NO INJURIES OR DAMAGE TO ACFT.  RT MAIN WHEEL WAS OBSERVED TO BE COMPLETELY FLAT.  ACFT JACKED, MAIN WHEEL ASSEMBLY REMOVED & DISASSEMBLED.  TWO 0.5" SPLITS FOUND ON CTR SEAM OF OUTER RADIUS OF INNER TUBE.  SUFFICIENT TUBE TALC & NO SIGNS OF CHAFING WERE FOUND IN BETWEEN TUBE & TIRE, NO FOD FOUND IN TIRE, NO DAMAGE TO RIM.  TUBE REPLACED, MAIN WHEEL RE-ASSEMBLED & RE-INSTALLED.  ACFT RETURNED TO RUNWAY, TAXIED TO AMO, INSPECTED & RELEASED FOR FLIGHT.  INNER TUBE PN 092-315-0, INSTALLED APRIL 9TH 2010.
